Recall due to mismarked dosage cup in 4-oz bottles of Children’s Advil Suspension Bubble Gum Flavored
WEDNESDAY, Aug. 29, 2018 (HealthDay News) — One lot of 4-ounce bottles of Children’s Advil Suspension Bubble Gum Flavored is being recalled because a packaging problem could lead to an overdose, Pfizer Consumer Healthcare says.
The dosage cup is marked in teaspoons while the dosage instructions on the label use milliliters, the company explained. Common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness.
The recalled lot is R51129 and was distributed nationwide in the United States from May 2018 through June 2018.
Consumers should contact their health care provider if they have experienced any problems that may be related to this drug product, Pfizer said. For more information, consumers can call 1-800-882-3845, Mon-Fri, 9 a.m. to 5 p.m. EST.
Copyright © 2018 HealthDay. All rights reserved.